Abstract and Applied Analysis

Differential Subordinations Associated with Multiplier Transformations

Adriana Cătaş, Georgia Irina Oros, and Gheorghe Oros

Full-text: Open access


The authors introduce new classes of analytic functions in the open unit disc which are defined by using multiplier transformations. The properties of these classes will be studied by using techniques involving the Briot-Bouquet differential subordinations. Also an integral transform is established.

Article information

Abstr. Appl. Anal., Volume 2008 (2008), Article ID 845724, 11 pages.

First available in Project Euclid: 9 September 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Cătaş, Adriana; Oros, Georgia Irina; Oros, Gheorghe. Differential Subordinations Associated with Multiplier Transformations. Abstr. Appl. Anal. 2008 (2008), Article ID 845724, 11 pages. doi:10.1155/2008/845724. https://projecteuclid.org/euclid.aaa/1220969172

Export citation


  • A. Cătaş, ``Sandwich theorems associated with čommentComment on ref. [3?]: Please update the information of this reference, if possible. new multiplier transformations,'' submitted.
  • F. M. Al-Oboudi, ``On univalent functions defined by a generalized Sălăgean operator,'' International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 27, pp. 1429--1436, 2004.
  • G. $\cS$. Sălăgean, ``Subclasses of univalent functions,'' in Complex Analysis---Fifth Romanian-Finnish Seminar, Part 1, vol. 1013 of Lecture Notes in Mathematics, pp. 362--372, Springer, Berlin, Germany, 1983.
  • N. E. Cho and H. M. Srivastava, ``Argument estimates of certain analytic functions defined by a class of multiplier transformations,'' Mathematical and Computer Modelling, vol. 37, no. 1-2, pp. 39--49, 2003.
  • N. E. Cho and T. H. Kim, ``Multiplier transformations and strongly close-to-convex functions,'' Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399--410, 2003.
  • B. A. Uralegaddi and C. Somanatha, ``Certain classes of univalent functions,'' in Current Topics in Analytic Function Theory, pp. 371--374, World Scientific, River Edge, NJ, USA, 1992.
  • M. Acu and S. Owa, ``Note on a class of starlike functions,'' in Proceeding of the International Short Joint Work on Study on Calculus Operators in Univalent Function Theory, pp. 1--10, RIMS, Kyoto, Japan, August 2006.
  • S. Sivaprasad Kumar, H. C. Taneja, and V. Ravichandran, ``Classes of multivalent functions defined by Dziok-Srivastava linear operator and multiplier transformation,'' Kyungpook Mathematical Journal, vol. 46, no. 1, pp. 97--109, 2006.
  • E. T. Whittaker and G. N. Watson, A Course of Modern Analysis: An Introduction to the General Theory of Infinite Processes and of Analytic Functions; with an Account of the Principal Transcendental Functions, Cambridge University Press, Cambridge, UK, 4 edition, 1927.
  • P. Eenigenburg, S. S. Miller, P. T. Mocanu, and M. O. Reade, ``On a Briot-Bouquet differential subordination,'' in General Inequalities 3, vol. 64 of Internationale Schriftenreihe Numerische Mathematik, pp. 339--348, Birkhäuser, Basel, Switzerland, 1983.
  • D. R. Wilken and J. Feng, ``A remark on convex and starlike functions,'' Journal of the London Mathematical Society. Second Series, vol. 21, no. 2, pp. 287--290, 1980.
  • S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Application, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  • J. Patel, ``Inclusion relations and convolution properties of certain subclasses of analytic functions defined by generalized Sălăgean operator,'' Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 15, no. 1, pp. 33--47, 2008.
  • J. Patel, N. E. Cho, and H. M. Srivastava, ``Certain subclasses of multivalent functions associated with a family of linear operators,'' Mathematical and Computer Modelling, vol. 43, no. 3-4, pp. 320--338, 2006.
  • T. H. MacGregor, ``A subordination for convex functions of order $\alpha $,'' Journal of the London Mathematical Society, vol. 9, no. 4, pp. 530--536, 1975.